# SDR 2006UALA01704

- Difficulty date: September 2, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 40,035 hours, 14,453 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO UNRELIABLE FUEL QUANTITY INDICATIONS.  MODE SELECTOR ON THE UNDER WING REFUEL PANEL FOUND IN THE DE-FUEL POSITION.  THE LEFT WING REFUEL VALVE SELECTOR FOUND POSITIONED ON.  THE RIGHT WING FUEL TANK AND CENTER TANK REFUEL VALVE SELECTORS FOUND POSITIONED OFF.  FOUND RIGHT TANK TRANSFERRING FUEL TO LT TANK WITH FUELING DOOR CLOSED.  REPLACED FQIC 3QT AND FAULTY RELAY 8PR.  SYSTEM TESTS OK, NO TRANSFER OF FUEL WITH FUEL DOOR CLOSED.  PERFORMED EG6041 ON 10/01/07, ALL COMPONENTS CHECKED NORMAL.
